# SDR AALA202202240489

- Difficulty date: February 3, 2022
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N824NN
- Make and model: Boeing 737*
- Aircraft serial: 30916
- Aircraft time: 35,660 hours, 14,599 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION OF LH TRANSITION PANEL IN AFT CARGO COMPARTMENT BETWEEN STA 747 AND STA 847 AT STR 25L, MEASURING L=1.0 IN, W=1.0 IN, D=0.01 IN. ACCOMPLISHED PERMANENT REINFORCING SPLICE AND DOUBLER REPAIR IAW SRM 53-00-53-2R-5.
